# SDR CALA2025080507329

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 24,201 hours, 2,366 cycles
- System (JASC): 2760 · Drag Control System
- Part: Contactor
- Part number: CK2761502
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERS ADVISORY FAILURE OF ONE OR TWO SPOILER ACTUATORS IN AIR OR FAILURE OF ONE NOT DEACTIVATED SPOILER ACTUATOR ON GROUND.   DB 27 FCM OPS (CENTER) DB 27 FCM OPS (LEFT) DB 27 FCM OPS (RIGHT)FOUND MX MSG 27-12155 ACTIVE. PERFORMED GROUND TEST REF DMC-B787-A-27-60-F1-07A-421A-A. TEST PASSED. DUE TO HISTORY REQUIRES FURTHER TROUBLE SHOOTING.  CONTINUE FIM TASK WITH WIRING CHECKS. AFTER TEST PASSED,  ALL OTHER ACTIVE MSGS WENT NON ACTIVE.  VISUAL INSPECTION GOOD. INITIALLY NO CURRENT 27 MX MESG. CYCLED FLAPS & SPOILERS AND MX MSG 27-12155 COMES BACK AS ACTIVE.  PERFORMED 27 PRIMARY FLIGHT CONTROL SYS  TEST IAW FIM 27-60-F1-07A-421A-A. TEST PASSED, MX MSG CLEARS.  REF FIM 27-60-F1-07A-421A-A NO EXISTING FAULTS, DUE TO FAULT ITEM HISTORY OF MMSG 27-17765 IN ADDITION TO 27-12155, REPLACED CK2761502 REF AMM 24-09-01.  MSG 27-17765(SPOILER #5 ELECTRONIC CIRCUIT BREAKER IS OPEN) WAS LOGGED 5 TIMES ALL ON ENGINE START. SUGGEST PERFORMING ENGINE START TO CONFIRM. PERFORMED #2 ENGINE PER DMC-B787-A-G71-00-00-04A-110A-A WHILE HAVING CBIC PULLED UP AND VERIFIED SPOILER 5 C/B NEVER OPENED. CYCLED SPOILERS WHILE ENGINE WAS IN OPERATION WITH NO DEF.
